# SDR KBMA99402

- Difficulty date: January 5, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 9,662 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 06601062000
- Part serial: 117771
- Condition: Inoperative
- Location: Cockpit Atc
- Part time: 9,662 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER NON-OPERATIONAL.
